# SDR UIEA2022011100010

- Difficulty date: January 11, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N481MC
- Make and model: Boeing 747443
- Aircraft serial: 32339
- Aircraft time: 85,311 hours
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D, J

## Discrepancy

DOOR UPPER DECK(RIGHT) FLIGHT LOCK SWITCH FAIL MSG( TRANSFERRED TO MDDR 159680 PER DDG 52-23-06-01B CAT C DUE 21JAN22 PLACARD INSTALLED  TIME 0318Z INIT DC )
